Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 59, NWS Shreveport, LA

October 24, 20104 counties in Texas

NWS Shreveport, LA issued this tornado warning at Oct 24, 2010, 3:23 PM CDT for 4 counties in Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 3:23 PM CDT (20:23 UTC)
Expired
Oct 24, 2010, 4:00 PM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 108 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 3:25 PM CDTHAIL 22 S Rocky Branch, TX
Oct 24, 3:30 PM CDTTORNADO4 Nne Daingerfield, TXEF0 TORNADO TOUCHED DOWN ON COUNTY ROAD 4105 WHERE A LARGE OAK TREE WAS DAMAGED AND OTHER SMALL TO MID SIZED LIMBS WERE BROKEN OUT OF NEARBY TREES. THE TORNADO CONTINUED EAST INTO WESTERN CASS COUNTY ALONG COUNTY ROAD 2855 DAMAGING TREES AND LITTERING THE GROU
Oct 24, 3:32 PM CDTHAIL 23 N Daingerfield, TXHAIL REPORTED 3 MILES OUTSIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1476 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WFUS54 KSHV 242023
TORSHV
TXC037-067-343-449-242100-
/O.NEW.KSHV.TO.W.0059.101024T2023Z-101024T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  CENTRAL MORRIS COUNTY IN NORTHEAST TEXAS...
  EXTREME SOUTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 400 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CASON...OR
  12 MILES EAST OF PITTSBURG...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OMAHA...ROCKY BRANCH AND NAPLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3331 9456 3309 9441 3298 9481 3307 9488
TIME...MOT...LOC 2023Z 242DEG 30KT 3307 9475

$$

12
1 follow-up statement
884 
WWUS54 KSHV 242042
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT SUN OCT 24 2010

TXC037-343-449-242051-
/O.CAN.KSHV.TO.W.0059.000000T0000Z-101024T2100Z/
BOWIE TX-TITUS TX-MORRIS TX-
342 PM CDT SUN OCT 24 2010

...THE TORNADO WARNING FOR MORRIS...TITUS AND BOWIE COUNTIES IS
CANCELLED...

LAT...LON 3325 9452 3309 9441 3303 9462 3313 9466
TIME...MOT...LOC 2041Z 241DEG 38KT 3313 9455

$$

TXC067-242100-
/O.CON.KSHV.TO.W.0059.000000T0000Z-101024T2100Z/
CASS TX-
342 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CASS
COUNTY...

AT 338 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE 
METEOROLOGISTS CONTINUED TO DETECT A POSSIBLE TORNADO.  THIS 
POSSIBLE TORNADO WAS LOCATED NEAR MARIETTA...OR 17 MILES SOUTH OF 
SIMMS...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3325 9452 3309 9441 3303 9462 3313 9466
TIME...MOT...LOC 2041Z 241DEG 38KT 3313 9455

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 24, 10:58 AM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Oct 24, 10:58 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 AM CDT SUN OCT 24 2010

.DISCUSSION...
ISOLATED CONVECTION IS STILL ONGOING ACROSS THE ERN SECTIONS OF
NCNTRL LA THIS MORNING...ALONG AN 850MB THETA-E RIDGE ORIENTED SW
TO NE FROM THE TOLEDO BEND COUNTRY INTO NCNTRL LA/SE AR...AND
ALONG THE TAIL END OF A WEAKENING SHORTWAVE THAT BROUGHT ABOUT THE
SCATTERED REPORTS OF SVR WEATHER SATURDAY ACROSS E TX. WE NOW
AWAIT THE NEXT AMPLIFYING SHORTWAVE EVIDENT ON THE WATER VAPOR
LOOP NOW ENTERING W TX...WHICH WILL AID IN THE DEVELOPMENT OF
ADDITIONAL CONVECTION LATER TODAY/THIS EVENING. THE 15Z SFC
ANALYSIS INDICATES A N-S WEAK CONFLUENT AXIS EXTENDING FROM SW AR
TO ALONG THE TX/LA LINE...EVIDENT IN THE STREAMLINE ANALYSIS.
MEANWHILE...A BROAD TONGUE TO 65+ DEGREE DEWPOINTS HAS SURGED N
INTO SE OK/CNTRL AR/MUCH OF THE ERN HALF OF TX...ALL OF LA AND
MUCH OF MS THIS MORNING...WITH EVEN 70+ DEWPOINTS ALSO ADVECTING N
ACROSS E TX/SRN LA. THIS HAS ALLOWED THE BEST SFC BASED
INSTABILITY TO SET UP W OF THE CONFLUENT ZONE OVER E TX THIS
MORNING...BUT THE PERSISTENT SSW LOW LEVEL FLOW TODAY WILL ALLOW
FOR ENHANCED INSTABILITY/POTENTIAL WEAK LOW LEVEL CONVERGENCE TO
SET UP FARTHER E ACROSS SW AR/N LA/E TX AS THE SHORTWAVE TO THE W
APPROACHES. THE 12Z NAM IS INDICATING A 1-2 PUNCH OF CONVECTION
ACROSS THE REGION THIS AFTERNOON...WITH SCT CONVECTION FIRING NEAR
THE GREATEST INSTABILITY AXIS /SBCAPES 1500-2000+ J/KG/ ACROSS E
TX/NW LA/SW AR BY MIDDAY/EARLY AFTERNOON AS DIFFLUENT FLOW BEGINS
TO OVERSPREAD THE REGION. WHILE SCT SVR CONVECTION CAN/T BE RULED
OUT HERE...BELIEVE THE MAIN FOCUS/THREAT FOR SVR WILL COME BY LATE
AFTERNOON/EVENING ACROSS MUCH OF THE REGION...AS THE PARENT
SHORTWAVE TROUGH SWINGS THROUGH.

VERY STEEP LAPSE RATES ALREADY LIE AHEAD OF THE TROUGH ACROSS
NCNTRL TX /PER THE 12Z KFWD RAOB/...WITH A DEEP LYR OF NEARLY DRY
ADIABATIC LAPSE RATES FROM 900-690MB. COUPLED WITH THE UNSTABLE
AIR MASS AT THE SFC...ANY RESIDUAL CONVECTIVE BNDRYS...AND 0-3 KM
HELICITIES BETWEEN 200-300 M2/S2 ADDING TO AN ALREADY BUOYANT AIR
MASS IN PLACE...SCT STRONG TO SVR CONVECTION WILL POSE A THREAT
ACROSS MUCH OF THE REGION EVEN AS THE BNDRY LYR GRADUALLY
STABILIZES WITH THE LOSS OF HEATING THIS EVENING. LARGE
HAIL/DAMAGING WINDS/ISOLATED TORNADOES WILL ALL BE POSSIBLE...WITH
THE ISOLATED TORNADO THREAT DIMINISHING TONIGHT AS DEEP LYR WINDS
BECOME MORE UNIDIRECTIONAL.

HAVE TONED DOWN POPS A TAD FOR E TX/SE OK/PORTIONS OF SW AR THIS
AFTERNOON...AS BEST FORCING WILL BE LATER/AWAY FROM THESE AREAS
THROUGH MUCH OF THE AFTERNOON HRS. MADE ONLY MINOR UPWARD ADJUSTMENTS
TO THE FORECAST MAX TEMPS...BUT CURRENT FORECAST REMAINS IN GOOD
SHAPE.

ZONE UPDATE ALREADY OUT...GRIDS WILL EB AVAILABLE SHORTLY.

&&

.AVIATION...
ALL IS QUIET AS OF 15Z AT LEAST AS FAR AS PRECIPITATION IS
CONCERNED. STILL DEALING WITH IFR/MVFR CEILINGS ACROSS MOST
TERMINALS BUT THIS SHOULD CONTINUE LIFTING OVER THE NEXT COUPLE OF
HOURS. ONCE THAT OCCURS AND WE GET SUFFICIENT MIXING...AS WAS THE
CASE ON SATURDAY...EXPECT SOUTHWEST WINDS TO INCREASE AS WE CONTINUE
TO HAVE A RATHER STRONG SURFACE PRESSURE GRADIENT IN PLACE. SOUTH TO
SOUTHWEST WINDS SUSTAINED AT 10 TO 14KTS WITH GUSTS APPROACHING
20KTS WILL BE COMMON ACROSS MOST AREAS...ESPECIALLY THE NE TX
TERMINALS. A STRONG UPPER LEVEL TROUGH WILL EJECT OUT OF NORTH
CENTRAL TEXAS LATE THIS AFTERNOON AND THUS...WE ARE EXPECTING AT
LEAST SCATTERED SHOWERS AND THUNDERSTORMS TO EFFECT THE TERMINALS
BEGINNING AROUND 19Z AND CONTINUING THROUGH THE LATE AFTERNOON AND
EVENING HOURS. EXPECT LOWERING OF CEILINGS AND VISIBILITIES IN AND
OUT OF CONVECTION THROUGH THIS EVENING ALONG WITH STRONG WIND GUSTS
SIMILAR TO THE CONVECTION THE NE TX TERMINALS EXPERIENCED SATURDAY
EVENING. LATE TONIGHT INTO THE MORNING HOURS ON MONDAY...EXPECT IFR
CEILINGS TO RETURN AREAWIDE AS LOW LEVEL MOISTURE WILL LIKELY BE
TRAPPED UNDER A STRONG INVERSION JUST OFF THE SURFACE. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  66  87  70  83 /  50  50  20  10  20
MLU  86  65  88  71  85 /  40  50  20  10  20
DEQ  81  58  83  61  79 /  30  60  20  20  20
TXK  82  64  85  66  80 /  40  60  20  20  20
ELD  84  63  85  69  82 /  50  60  20  10  20
TYR  83  66  87  68  80 /  40  50  20  10  20
GGG  84  66  88  68  81 /  40  50  20  10  20
LFK  87  67  89  72  85 /  30  40  20  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT SUN OCT 24 2010

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1135 AM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS
DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM
SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL
HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS
THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH
SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN
SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE
EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL
TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST
EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE
AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION.
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE
PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT
GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM
SYSTEM SHIFTS EAST ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK
COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE
THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE
WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH
LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A
SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION
THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

15

In the hours before

Local storm report, Oct 24, 2:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             YANTIS                  32.93N 95.57W
10/24/2010  M1.00 INCH       WOOD               TX   PUBLIC

            QUARTER SIZE HAIL AT THE DOLLAR GENERAL.

&&

CS
Local storm report, Oct 24, 2:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             2 NE NASHVILLE          33.96N 93.83W
10/24/2010  E0.50 INCH       HOWARD             AR   EMERGENCY MNGR

            DIME SIZE HAIL ALONG THE PIKE/HOWARD COUNTY LINE ON HWY
            27.

&&

CS
Local storm report, Oct 24, 3:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             4 S MOUNT VERNON        33.11N 95.22W
10/24/2010  E1.25 INCH       FRANKLIN           TX   LAW ENFORCEMENT

            HALF DOLLAR SIZE HAIL AT HWY 3122 AND 115.

&&

CS
Local storm report, Oct 24, 3:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 W PITTSBURG           33.00N 94.98W
10/24/2010  E1.00 INCH       CAMP               TX   AMATEUR RADIO

            DIME TO QUARTER SIZE HAIL.

&&

CS
Local storm report, Oct 24, 3:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 NW PITTSBURG          33.05N 95.03W
10/24/2010  E2.75 INCH       CAMP               TX   LAW ENFORCEMENT

            BASEBALL SIZE HAIL ALONG HWY 2418.

&&

CS
Local storm report, Oct 24, 3:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             8 W PITTSBURG           33.00N 95.10W
10/24/2010  E2.50 INCH       CAMP               TX   STORM CHASER

            HAIL COVERED THE GROUND IN THE COMMUNITY OF NEWSOME.

0251 PM     TSTM WND DMG     1 NE LEESBURG           32.99N 95.07W
10/24/2010                   CAMP               TX   STORM CHASER

            TREE DOWNED ACROSS SR 11 JUST NORTHEAST OF TOWN.

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:26 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion49 min
Oct 23, 7:30 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk45 min
Oct 23, 7:32 PM CDTTornado WarningSHVCass, Marion28 min
Oct 23, 7:43 PM CDTSevere Thunderstorm WarningSHVBowie, Cass47 min
Oct 23, 8:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk50 min
Oct 24, 1:56 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood64 min
Oct 24, 2:52 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more53 min
Oct 24, 3:39 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris66 min
Oct 24, 4:13 PM CDTSevere Thunderstorm WarningSHVBowie, Cass62 min
Oct 24, 4:35 PM CDTSevere Thunderstorm WarningSHVBowie, Red River55 min
Oct 24, 5:19 PM CDTTornado WarningSHVFranklin, Red River, Titus41 min
Oct 24, 5:59 PM CDTTornado WarningSHVBowie, Red River, Titus46 min
Oct 24, 6:04 PM CDTTornado WarningSHVBowie41 min
Oct 24, 6:10 PM CDTTornado WarningSHVFranklin, Morris, Titus50 min
Oct 24, 6:41 PM CDTTornado WarningSHVBowie49 min
Oct 24, 6:43 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood62 min
Oct 24, 6:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus41 min
Oct 24, 6:52 PM CDTTornado WarningSHVFranklin, Wood38 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.